Новое доказательство теоремы Pohlke

А.К. Власов

Matematiceskij sbornik

  • Volume: 32, page 453-456
  • ISSN: 0368-8666

How to cite


Власов, А.К.. "Новое доказательство теоремы Pohlke." Matematiceskij sbornik 32 453-456. <http://eudml.org/doc/64490>.

author = {Власов, А.К.},
journal = {Matematiceskij sbornik},
language = {rus},
pages = {453-456},
publisher = {Tipogr. Lissnera i Sobko},
title = {Новое доказательство теоремы Pohlke},
url = {http://eudml.org/doc/64490},
volume = {32},

AU - Власов, А.К.
TI - Новое доказательство теоремы Pohlke
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 32
SP - 453
EP - 456
LA - rus
UR - http://eudml.org/doc/64490
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.